Alert archive / Ohio / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 64, NWS Cleveland, OH

June 1, 20194 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 1, 2019, 4:23 PM EDT for 4 counties in Ohio. It was in force for 67 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2019, 4:23 PM EDT (20:23 UTC)
Expired
Jun 1, 2019, 5:30 PM EDT
In force
67 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Hancock County, OH, Sandusky County, OH, Seneca County, OH, Wood County, OH

The radar

The Cleveland radar (KCLE), 128 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 4:45 PM EDTHAIL 1Cygnet, OHREPORTED IN CYGNET OHIO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 4:02 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 8.4 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2019-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 42 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2019-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
42 J/kg
Mixed-layer CIN
-299 J/kg
Mixed-layer LCL
1845 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

614 
WUUS51 KCLE 012023
SVRCLE
OHC063-143-147-173-012130-
/O.NEW.KCLE.SV.W.0064.190601T2023Z-190601T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
423 PM EDT Sat Jun 1 2019

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Northern Seneca County in northwestern Ohio...
  Southern Sandusky County in northwestern Ohio...
  Wood County in northwestern Ohio...
  Northeastern Hancock County in northwestern Ohio...

* Until 530 PM EDT.

* At 422 PM EDT, severe thunderstorms were located along a line
  extending from 8 miles east of Bowling Green to near North
  Baltimore, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines.

* Locations impacted include...
  Bowling Green, Tiffin, Fremont, Fostoria, Bellevue, Clyde, North
  Baltimore, Weston, Green Springs, Ballville, Bradner, Wayne,
  Bloomdale, Bettsville, Risingsun, Cygnet, Portage, Jerry City,
  Tontogany and Hoytville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4126 8284 4109 8312 4117 8388 4130 8388
      4145 8371
TIME...MOT...LOC 2022Z 278DEG 25KT 4134 8350 4123 8374 

HAIL...1.00IN
WIND...60MPH
 
$$

Griffin
3 follow-up statements
122 
WWUS51 KCLE 012046
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
446 PM EDT Sat Jun 1 2019

OHC063-143-147-173-012130-
/O.CON.KCLE.SV.W.0064.000000T0000Z-190601T2130Z/
Seneca OH-Sandusky OH-Wood OH-Hancock OH-
446 PM EDT Sat Jun 1 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHERN SENECA...SOUTHERN SANDUSKY...SOUTHERN WOOD AND
NORTHEASTERN HANCOCK COUNTIES...

At 446 PM EDT, severe thunderstorms were located along a line
extending from 6 miles southwest of Gibsonburg to near North
Baltimore, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect damage to 
         trees and power lines.

Locations impacted include...
Bowling Green, Tiffin, Fremont, Fostoria, Bellevue, Clyde, North
Baltimore, Weston, Green Springs, Ballville, Bradner, Wayne,
Bloomdale, Bettsville, Risingsun, Cygnet, Portage, Jerry City,
Hoytville and Helena.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4126 8284 4109 8312 4117 8388 4130 8388
      4142 8359
TIME...MOT...LOC 2046Z 277DEG 34KT 4134 8344 4125 8370 

HAIL...1.00IN
WIND...60MPH
 
$$

Griffin
579 
WWUS51 KCLE 012111
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
511 PM EDT Sat Jun 1 2019

OHC063-143-147-173-012130-
/O.CON.KCLE.SV.W.0064.000000T0000Z-190601T2130Z/
Seneca OH-Sandusky OH-Wood OH-Hancock OH-
511 PM EDT Sat Jun 1 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHERN SENECA...SOUTHERN SANDUSKY...SOUTHERN WOOD AND
NORTHEASTERN HANCOCK COUNTIES...

At 510 PM EDT, severe thunderstorms were located along a line
extending from 7 miles southeast of Bowling Green to near Deshler,
moving east at 40 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Trained weather spotters.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         damage to trees and power lines.

Locations impacted include...
Bowling Green, Tiffin, Fremont, Fostoria, Bellevue, Clyde, North
Baltimore, Weston, Green Springs, Ballville, Bradner, Wayne,
Bloomdale, Bettsville, Risingsun, Cygnet, Portage, Jerry City,
Hoytville and Helena.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4126 8284 4109 8312 4117 8388 4130 8388
      4142 8359
TIME...MOT...LOC 2110Z 267DEG 34KT 4129 8357 4125 8387 

HAIL...1.25IN
WIND...60MPH
 
$$

Griffin
627 
WWUS51 KCLE 012128
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
528 PM EDT Sat Jun 1 2019

OHC063-143-147-173-012137-
/O.EXP.KCLE.SV.W.0064.000000T0000Z-190601T2130Z/
Seneca OH-Sandusky OH-Wood OH-Hancock OH-
528 PM EDT Sat Jun 1 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SENECA...SOUTHERN
SANDUSKY...SOUTHERN WOOD AND NORTHEASTERN HANCOCK COUNTIES WILL
EXPIRE AT 530 PM EDT...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central and northwestern Ohio.

A new severe thunderstorm warning will be issued for portions of 
this area.

LAT...LON 4126 8284 4109 8312 4117 8388 4130 8388
      4142 8359
TIME...MOT...LOC 2127Z 278DEG 25KT 4128 8343 4124 8373 

$$

Griffin

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:16 PM EDT, 1 hour 7 minutes earlier.

Area forecast discussion, Jun 1, 3:16 PM EDT, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
316 PM EDT Sat Jun 1 2019

.SYNOPSIS...
A cold front will move south across the region tonight. A large
area of high pressure will build southeast through the Great
Lakes and Ohio valley Sunday through Tuesday night. Low pressure
will track east across the region midweek, with a frontal
boundary becoming stationary across the region through the end
of the week.

&&

.NEAR TERM /THROUGH SUNDAY NIGHT/...
Severe thunderstorm threat ramping up this afternoon across
northwest Ohio. Storms have fired across northwest PA as well on
a lake breeze, however the severe threat will remain more
isolated here over the next several hours with little shear. The
bigger threat at this point for northwest PA is pulse type
storms/downbursts as well as a heightened potential for flash
flooding with slow moving/training storms along the boundary.

Severe potential will maximize across the area through mid
evening hours, with 2-3k j/kg SBCAPE and 1-2k j/kg MLCAPE. MLCIN
continues to erode and storm coverage will expand with good
lapse rates across NW OH. Shear remains minimal across the area,
however will be increasing after 00Z. Damaging winds, large hail
and flash flooding are all possible.

The front will push south of the area overnight into Sunday
morning. Cloudy skies will begin clearing from the northwest
during the morning hours. Some instability driven showers are
possible, especially downwind of the lake, during the
morning hours before drier air moves in during the afternoon.
Below normal temps will infiltrate the area Sunday and Sunday
night. Highs will only reach the mid/upper 60s to around 70
Sunday, and lows will dip down into the 40s.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY/...
Canadian high pressure will be over the area Monday with northerly
winds. Lingering lake clouds will be hanging around for area near
the lakeshore of northeast Ohio and northwest Pennsylvania. The rest
of the area will see sunshine but temperatures will be much cooler.
High temperatures will only reach the upper 50s to lower 60s. The
center of the high moves across the area Monday evening with light
and variable winds. We will see another cool night Monday night with
overnight lows in the 40s. Southwesterly winds and moisture begins
to return on Tuesday on the backside of the high pressure.
Temperatures will start a warming trend on Tuesday. The next mid
level wave in a northwest flow will move across the region late
Tuesday night into Wednesday. We will see a good chance of scattered
showers and thunderstorms by mid week with temperatures back to
seasonable levels.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...
A weak frontal boundary will drift southward across the area
Wednesday night. Areas south of this boundary will continue to see
the chance of scattered showers and thunderstorms. The boundary
stalls out near northern or central Ohio Wednesday night into
Thursday. This boundary will be the focus for additional showers and
storm chances through the end of the week. An upper level low
pressure area will be moving across the central U.S. into the Ohio
River Valley by the end of the week. This upper level low combine
with a weak stalled out boundary in the region will keep scattered
rain chances through the end of the week. Temperatures will remain
seasonable as well.  We may have to keep an eye out for hydro
concerns if we see multiple rounds of moderate to heavy rainfall for
the end of the week.

&&

.AVIATION /18Z Saturday THROUGH Thursday/...
A cold front will sink south towards the area this afternoon and
move through the area overnight. VFR conditions are expected
ahead of the front outside of convection, but TSRA chances will
ramp up around 00Z at the northern terminals near Lake Erie. A
storm will move through KERI over the first hour of the period.
TSRA chances will begin to diminish after 06Z tonight. Some post
frontal MVFR ceilings are possible through Sunday morning, with
gradual improvement/clearing from the northwest through and just
after the end of the period. Southwest winds will become
northwest behind the front late in the period.

OUTLOOK...Non-VFR possible east Sunday morning and again
Wednesday afternoon west.

&&

.MARINE...
The main concern for boaters this afternoon and evening will be the
scattered strong to severe convection over the lake as well as
erratic severe wind gusts from that convection. A frontal boundary
will be drifting across the lake this evening. Winds will start out
southwesterly 10 to 20 knots but become northerly late tonight into
Sunday behind the passage of the front. Northwest winds will
increase 10 to 20 knots by Sunday afternoon and night with waves
also increasing. Canadian high pressure will build over the lake
Monday. Northwest winds will still remain 10 to 20 knots early on
Monday then becoming light and variable by Monday evening. Southwest
winds return 10 to 15 knots by Tuesday. Another frontal boundary
will move down and stall out near the lake by mid week with variable
and changing wind directions. Also there will be scattered storms
over the lake for the middle and end of the week.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Greenawalt
NEAR TERM...Greenawalt
SHORT TERM...Griffin
LONG TERM...Griffin
AVIATION...Greenawalt
MARINE...Griffin
Hazardous weather outlook, Jun 1, 4:26 AM EDT, 11 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
426 AM EDT Sat Jun 1 2019

OHZ017>023-027>033-036>038-047-020830-
Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
426 AM EDT Sat Jun 1 2019

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-020830-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
426 AM EDT Sat Jun 1 2019

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ003-006>014-089-PAZ001>003-020830-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Ashtabula Lakeshore-Northern Erie-Southern Erie-
Crawford-
426 AM EDT Sat Jun 1 2019

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

There is a slight risk for excessive rainfall this afternoon and
tonight. Showers and thunderstorms will move southeast across the
area mainly this afternoon and tonight and some locally heavy
downpours can be expected. There is the possibility for rapid rises
of streams and creeks across the area in areas where the heavy rain
occurs.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 1, 3:06 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
306 PM EDT SAT JUN 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     HAIL             1 W TOLEDO              41.67N 83.60W
06/01/2019  E1.00 INCH       LUCAS              OH   TRAINED SPOTTER

            PENNY TO QUARTER SIZE HAIL.

&&

RC
Local storm report, Jun 1, 3:16 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
316 PM EDT SAT JUN 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     HAIL             1 ESE HOLLAND           41.61N 83.69W
06/01/2019  E1.00 INCH       LUCAS              OH   TRAINED SPOTTER

&&

RC
Local storm report, Jun 1, 3:24 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
324 PM EDT SAT JUN 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     HAIL             2 NW ROSSFORD           41.62N 83.58W
06/01/2019  E1.00 INCH       LUCAS              OH   PUBLIC

            REPORTED AT TOLEDO ZOO.

&&

RC
Local storm report, Jun 1, 3:36 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
336 PM EDT SAT JUN 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     HAIL             ROSSFORD                41.61N 83.56W
06/01/2019  E1.00 INCH       WOOD               OH   PUBLIC

            REPORTED IN ROSSFORD.

&&

RC
Local storm report, Jun 1, 3:39 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
339 PM EDT SAT JUN 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     MARINE TSTM WIND 17 NE HARBOR VIEW       41.84N 83.18W
06/01/2019  M44 MPH          LEZ162             OH   C-MAN STATION

            RECORDED AT TOLEDO LIGHTHOUSE #2.

&&

RC
Special weather statement, Jun 1, 4:00 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Cleveland OH
400 PM EDT Sat Jun 1 2019

PAZ003-012030-
Crawford-
400 PM EDT Sat Jun 1 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CRAWFORD COUNTY...

At 400 PM EDT, a strong thunderstorm was located near Guys Mills, or
11 miles northwest of Franklin. The storm is nearly stationary.

Wind gusts up to 50 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Meadville, Titusville, Harmonsburg, Adamsville, Guys Mills,
Pymatuning Central, Atlantic, Cochranton, Conneaut Lake, Jamestown,
Hydetown, Blooming Valley, Townville, Conneaut Lakeshore, Geneva and
Hartstown.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4162 7982 4149 8000 4148 8013 4149 8052
      4163 8052 4178 7961 4162 7961
TIME...MOT...LOC 2000Z 180DEG 0KT 4155 7994

Saunders

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 1:17 PM EDTSpecial Marine WarningCLE118 min
Jun 1, 2:06 PM EDTSpecial Marine WarningCLE114 min
Jun 1, 2:18 PM EDTSpecial Marine WarningCLE47 min
Jun 1, 2:27 PM EDTSpecial Weather StatementCLEAshtabula48 min
Jun 1, 2:54 PM EDTSpecial Weather StatementCLELucas66 min
Jun 1, 2:58 PM EDTSevere Thunderstorm WarningCLELucas, Ottawa, Wood62 min
Jun 1, 3:50 PM EDTSevere Thunderstorm WarningCLEOttawa, Sandusky, Wood55 min
Jun 1, 3:52 PM EDTSpecial Marine WarningCLE103 min
Jun 1, 4:14 PM EDTSevere Thunderstorm WarningCLEAshtabula, Geauga, Trumbull46 min
Jun 1, 4:42 PM EDTSpecial Marine WarningCLE76 min
Jun 1, 4:42 PM EDTSevere Thunderstorm WarningCLEErie, Huron, Lorain, Ottawa, Sandusky, Wood63 min
Jun 1, 4:53 PM EDTAreal Flood AdvisoryCLEOttawa, Sandusky, Wood3 hr
Jun 1, 4:54 PM EDTSevere Thunderstorm WarningCLEAshtabula, Trumbull51 min
Jun 1, 5:24 PM EDTSevere Thunderstorm WarningCLEAshtabula, Geauga, Lake66 min
Jun 1, 5:33 PM EDTSevere Thunderstorm WarningCLEHancock, Lucas, Ottawa, Sandusky, Seneca, Wood57 min
Jun 1, 6:01 PM EDTSevere Thunderstorm WarningCLEGeauga, Portage, Trumbull44 min
Jun 1, 6:27 PM EDTSpecial Weather StatementCLESummit48 min
Jun 1, 6:33 PM EDTSpecial Weather StatementCLEHancock, Seneca57 min
Jun 1, 6:43 PM EDTSevere Thunderstorm WarningCLEMahoning, Portage, Stark, Summit, Trumbull62 min
Jun 1, 6:44 PM EDTSevere Thunderstorm WarningCLEHancock, Seneca, Wood, Wyandot61 min
Jun 1, 6:49 PM EDTAreal Flood AdvisoryCLEHancock, Seneca, Wood4 hr
Jun 1, 6:54 PM EDTSevere Thunderstorm WarningCLEAshland, Morrow, Richland46 min
Jun 1, 7:18 PM EDTSevere Thunderstorm WarningCLEMorrow42 min
Jun 1, 7:33 PM EDTSevere Thunderstorm WarningCLECrawford, Huron, Richland, Seneca, Wyandot32 min
Jun 1, 7:47 PM EDTAreal Flood WarningCLEWood6 hr
Jun 1, 7:47 PM EDTSpecial Weather StatementCLEHancock, Wyandot43 min
Jun 1, 7:58 PM EDTSpecial Weather StatementCLEAshland, Morrow62 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.